# SDR YENA2021121300835

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 58,892 hours, 21,015 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Receiver
- Part number: 8221152123
- Part serial: 1K5HJ
- Condition: Failed
- Location: 40rt1
- Part time: 63,254 hours, 22,409 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 1239, LAS-CUN(DIVERTED TO TPA). GPS PRIMARY LOST IN FLIGHT ; T/S PER TSM 34-52-00-810-847-A. MMR 1& 2 TEST GOOD. ATC 1 & 3 TEST GOOD. GPS VISIBILITY GOOD. R&R MMR1 AS PRECAUTION IAW AMM 34-36-31. BITE TEST GOOD. NO FAULTS NOTED @ THIS TIME
